Bonavero, Laurent; Takayama, Shigeharu
Some boundedness results for Fano-like Moishezon manifolds
Doc. Math., J. DMV 5, 141-150 (2000)
Summary: We prove finiteness of the number of smooth blow-downs on Fano manifolds and boundedness results for the geometry of non projective Fano-like manifolds. Our proofs use properness of Hilbert schemes and Mori theory.
Mathematics Subject Classification
14J45, 14E30, 14E05, 32J18
Fano manifolds, non projective manifold, smooth blow-down, mori theory, Hilbert scheme